# SDR ASAA0852671

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,837 hours, 1,152 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Part number: 233A32041
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR "OFF BUSS" LIGHT SYMBOLOGY INVERTED.  CORRECTED NR 2 GENERATOR "OFF BUSS" ANNUNCIATOR FORMAT.
